# SDR HEEA967808

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 8,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (BLADE HAS CRACKS IN THE TITANIUM LEADING EDGE AS STATION 167".  ALONG WITH SEPARATION AND SECTION LIFTING FROM THE BLADE SURFACE.
